Modelling Time Series of Counts in Epidemiology
Article first published online: 1 FEB 2011
© 2011 The Authors. International Statistical Review © 2011 International Statistical Institute
International Statistical Review
Volume 79, Issue 1, pages 48–69, April 2011
How to Cite
Schmidt, A. M. and Pereira, J. B. M. (2011), Modelling Time Series of Counts in Epidemiology. International Statistical Review, 79: 48–69. doi: 10.1111/j.1751-5823.2010.00123.x
- Issue published online: 3 APR 2011
- Article first published online: 1 FEB 2011
- [Received April 2010, accepted November 2010]
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!